MENU

You are here

Publications

Export 241 results:
Filters: First Letter Of Title is S  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
De Sole A, Kac VG, Valeri D. Structure of classical (finite and affine) W-algebras. SISSA; 2014. Available from: http://hdl.handle.net/1963/7314
De Philippis G, Marini M, Mukoseeva E. The sharp quantitative isocapacitary inequality. Revista Matematica Iberoamericana [Internet]. 2021 ;37(6):2191 - 2228. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85104691573&doi=10.4171%2frmi%2f1259&partnerID=40&md5=5f88bc37b87a9eea7a502ea63523ff57
Daneri S, Pratelli A. Smooth approximation of bi-Lipschitz orientation-preserving homeomorphisms. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2014 ;31:567 - 589. Available from: http://www.sciencedirect.com/science/article/pii/S0294144913000711
Dall'Aglio P, Dal Maso G. Some properties of the solutions of obstacle problems with measure data. Ricerche Matematiche., Supplemento dedicato a Ennio De Giorgi, vol. 48 (1999), page : 99-116 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6432
Dal Maso G. Some singular perturbation problems in the calculus of variations. Ennio De Giorgi Colloquium, p. 41-49, Research Notes in Mathematics, v.125, London : Pitman, 1985 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/297
Dal Maso G, Fonseca I, Leoni G. Second Order Asymptotic Development for the Anisotropic Cahn-Hilliard Functional. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7390
Dal Maso G, Defranceschi A. Some properties of a class of nonlinear variational $m$-capacities. J.Funct.Anal. 79, 1988, no. 2, 476-492 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/485
Dal Maso G. Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets. J. Funct. Anal. 62 (1985), no. 2, 119--159 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/318
Dal Maso G, Ebobisse F, Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations. J.Math. Pures Appl. (9) 82 (2003) no.5 , 503 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1618
Dal Maso G, Rampazzo F. On systems of ordinary differential equations with measures as controls. Differential Integral Equations 4 (1991), no.4, p.739-765. [Internet]. 1991 . Available from: http://hdl.handle.net/1963/840
Dal Maso G. Solutions of Neumann problems in domains with cracks and applications to fracture mechanics. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1684
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373
Dabrowski L, Landi G, Paschke M, Sitarz A. The spectral geometry of the equatorial Podles sphere. C. R. Math. 340 (2005) 819-822 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2275
Dabrowski L. Spin Structures and Global Conformal Transformations. [Internet]. 1984 . Available from: http://hdl.handle.net/1963/5854
D'Andrea F. Spectral geometry of k-Minkowski space. J. Math. Phys. 47 (2006) 062105 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2131
C
Crismale V. Some results on quasistatic evolution problems for unidirectional processes. 2016 .
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. Stability for a System of N Fermions Plus a Different Particle with Zero-Range Interactions. Rev. Math. Phys. 24 (2012), 1250017 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6069
Conti R, F. D'Arezzo B, Viggiani GMB. Some remarks on the seismic behaviour of embedded cantilevered retaining walls. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35073
Conti S, DeSimone A, Müller S. Self-similar folding patterns and energy scaling in compressed elastic sheets. Comput. Methods Appl. Mech. Engrg. 194 (2005) 2534-2549 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3000
Coclite GM, Georgiev V. Solitary waves for Maxwell Schrodinger equations. Electron. J. Differential Equations (2004) 94 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1582
Coclite GM, Holden H. Stability of solutions of quasilinear parabolic equations. J. Math. Anal. Appl. 308 (2005) 221-239 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2892
Cirio L. Symmetries of noncommutative spaces and equivariant cohomology. [Internet]. 2008 . Available from: http://hdl.handle.net/1963/5254
Cicconofri G, DeSimone A. A study of snake-like locomotion through the analysis of a flexible robot model. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2015 ;471:20150054. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2015.0054
Chermisi M, Dal Maso G, Fonseca I, Leoni G. Singular perturbation models in phase transitions for second order materials. Indiana Univ. Math. J. 60 (2011) 367-409 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3858

Pages

Sign in